# SDR MASA2011011401670

- Difficulty date: January 11, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 27,757 hours, 22,038 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 601R140022
- Part serial: SBRJ370
- Condition: Dented
- Location: Te Flap
- Part time: 27,757 hours, 22,038 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP TRAILING EDGE DENT.  MX REMOVED AND REPLACED RT INBOARD FLAP IAW AMM.
